# SDR SWAA2025122942025

- Difficulty date: December 2, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156.   CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727 TO 767 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO 767 RBL 22 WL 156 PER SRM 51-40-02-0G-0; AND DWG 146A7500 REV: -.
